CSpace
ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY
He, Lin1; Liao, Yongkai2,3; Wang, Tao2,3; Zhao, Huijiang2,3
2018-09-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume38Issue:5Pages:1515-1548
AbstractThis paper is concerned with the construction of global, large amplitude solutions to the Cauchy problem of the one-dimensional compressible Navier Stokes system for a viscous radiative gas when the viscosity and heat conductivity coefficients depend on both specific volume and absolute temperature. The data are assumed to be without vacuum, mass concentrations, or vanishing temperatures, and the same is shown to be hold for the global solution constructed. The proof is based on some detailed analysis on uniform positive lower and upper bounds of the specific volume and absolute temperature.
Keywordcompressible Navier Stokes system temperature-dependent viscosity viscous radiative gas global solution asymptotic behavior
DOI10.1016/S0252-9602(18)30830-0
Language英语
Funding ProjectNational Natural Science Foundation of China[11601398] ; National Natural Science Foundation of China[11671309] ; National Natural Science Foundation of China[11731008]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000446808900005
PublisherELSEVIER SCIENCE INC
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31494
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Wuhan Univ, Sch Math & Stat, Wuhan 430072, Hubei, Peoples R China
3.Wuhan Univ, Hubei Key Lab Computat Sci, Wuhan 430072, Hubei, Peoples R China
Recommended Citation
GB/T 7714
He, Lin,Liao, Yongkai,Wang, Tao,et al. ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY[J]. ACTA MATHEMATICA SCIENTIA,2018,38(5):1515-1548.
APA He, Lin,Liao, Yongkai,Wang, Tao,&Zhao, Huijiang.(2018).ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY.ACTA MATHEMATICA SCIENTIA,38(5),1515-1548.
MLA He, Lin,et al."ONE-DIMENSIONAL VISCOUS RADIATIVE GAS WITH TEMPERATURE DEPENDENT VISCOSITY".ACTA MATHEMATICA SCIENTIA 38.5(2018):1515-1548.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Lin]'s Articles
[Liao, Yongkai]'s Articles
[Wang, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Lin]'s Articles
[Liao, Yongkai]'s Articles
[Wang, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Lin]'s Articles
[Liao, Yongkai]'s Articles
[Wang, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.